# SDR P5CA2021021400040

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,076 hours, 22,393 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR STATUS MESSAGE( TRANSFERRED TO MDDR# 142450 IAW DDG 49-15-01-01B. CAT C DUE 25FEB21.  LP 1362482: FOUND APU INLET DOOR CB POPPED. RESET CB AND PERFORMED OPS CHECK OF APU IAW AMM 49-11-00. OPS CHECK GOOD. MCC NOTIFIED. THIS CLEARS DMI 148450. PLACARDS REMOVED. )
